My MSAA Community

Zyrtec

Hi good evening..idk if this is really ms related but i was put on zyrtec years back before they thought ms thought allergies ..ive been reading up on symtoms of zyrtec and i dont like them whats everyone else opinion on this i get the script generic trying to get off of it..i think thts one problem why im sicker comin off of it whats everyone think on this?

15 Replies
oldestnewest

luvhair Two years ago, my GP told me to take Zyrtec and FloNase for persistent coughing caused by post nasal drip (allergies.) I tried both but the Zyrtec made me aware of the rapid beating of my heart, a sensation I dislike. The Flonase made my nose bleed. These effects lasted for as long as I tried to follow her directions (1 day, 2 days). I will not use either again.

4 likes
Reply

Ok thank you..

1 like
Reply

How ya feeling today luvhair ?

I forgot, when were you dx'ed?

J🌠

3 likes
Reply

2013...i ended up taking a zyrtec so getting better ..was trying to get off of it..dont think i can ?

3 likes
Reply

If you were getting better luvhair why would you want to stop taking it?😀

I take Claritian during allergy season. Zyrtec never worked for me.

Have you talked to your Dr's about this? If not please do!

We can only suggest, and say what we use.

Always remember that any change in your medication, should be cleared by your Health Care Team!

J🌠

2 likes
Reply

Yrue true..idk i guess i have it n my mind its causing weight gain but i dk why all of a sudden it would .yep your rite...totally

Reply

I have horrible allergies and take Zyrtec in spring and fall. I don’t think it causes any side effects for me but like every medication-your results may vary. If you want to try something different for allergies, I suggest Astelin nose spray. It is not a steroid nose spray but rather an antihistamine at the source of inflammation rather than systemic. Less side effects.

I also suggest a daily nasal wash with a xylitol/salt packet found here: amazon.com/gp/aw/d/B00IWZQP...

And the nose wash bottle here:

amazon.com/gp/aw/d/B000RDZF...

1 like
Reply

Ok ty..idk i ve been on zyrtec long time just wondered if tht was my weight gain problem..but after goimg off of it for a week i get really dizzy and sore eyes and really tired..but on it it seems like i gain more weight and my arms n legs seem weeker its a lose lose my insurance does pay for the generic thogh..oh plus i cant seem to breath very good without it..just curious if anyone else had these issues..yes i have the nose spray n wash but it doesnt seem to be a nose problem ..maybe im just allergic to more things than i thought ..?

Reply

I can't take Zyrtec or the generic because it makes me dizzy. I take Xyzal at night and Flonase spray when needed. Both used to be covered by my insurance but after switching insurance for the new year, they are not covered because they are available otc. I am able to get them at a better cost on Amazon than at the local store so it pays to shop around and compare prices.

Jessie

3 likes
Reply

Did u have any side effects from zyrtec

Reply

I would get dizzy if I took it, not sure why but there are some meds that do that to me for some reason. Not sure why.

Jessie

1 like
Reply

I’ve never taken Zyrtec, but only have mild allergies spring & fall. I take generic Claritin. When I was bicycling I took it every day. No side affects, but has to stay very hydrated. Sure hope you can find relief. 👍😊

1 like
Reply

Yea i think thts the problem staying hydrated!

Reply

I buy sugarless punch mix and dilute it by more than half. Store in 16 ounce bottles in the fridge and drink 3-4 a day. No calories and lots of fluids good for overall health.

1 like
Reply

Love it thts a great idea😘

Reply

You may also like...